About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 283173, 8 pages
http://dx.doi.org/10.1155/2013/283173
Research Article

Hyers-Ulam Stability for a Class of Quadratic Functional Equations via a Typical Form

1Department of Mathematics Education, Dankook University, 152 Jukjeon-ro, Suji-gu, Yongin-si, Gyeonggi-do 448-701, Republic of Korea
2Department of Mathematics, Sungshin Women's University, 249-1 Dongseon-dong 3-ga, Seongbuk-gu, Seoul 136-742, Republic of Korea

Received 29 July 2013; Accepted 7 October 2013

Academic Editor: Elena Braverman

Copyright © 2013 Chang Il Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publisher, New York, NY, USA, 1964. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, no. 1-2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Skof, “Proprieta' locali e approssimazione di operatori,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, no. 1, pp. 113–129, 1983. View at Publisher · View at Google Scholar · View at Scopus
  7. P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1, pp. 76–86, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. S. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, no. 1, pp. 59–64, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. C. G. Park, “On the stability of the quadratic mapping in Banach modules,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 135–144, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. G. Eskandani, H. Vaezi, and Y. N. Dehghan, “Stability of a mixed additive and quadratic functional equation in non-archimedean banach modules,” Taiwanese Journal of Mathematics, vol. 14, no. 4, pp. 1309–1324, 2010. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. F. Moradlou, H. V. Vaezi, and G. Z. Eskandani, “Hyers-Ulam-Rassias stability of a quadratic and additive functional equation in quasi-Banach spaces,” Mediterranean Journal of Mathematics, vol. 6, no. 2, pp. 233–248, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. M. Rassias, “Solution of the Ulam stability problem for Euler-Lagrange quadratic mappings,” Journal of Mathematical Analysis and Applications, vol. 220, no. 2, pp. 613–639, 1998. View at Publisher · View at Google Scholar · View at Scopus
  13. M. E. Gordji and H. Khodaei, “On the generalized hyers-ulam-rassias stability of quadratic functional equations,” Abstract and Applied Analysis, vol. 2009, Article ID 923476, 11 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. M. E. Gordji, M. B. Savadkouhi, and C. Park, “Quadratic-quartic functional equations in RN-spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 868423, 14 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. K. W. Jun, H. M. Kim, and I. S. Chang, “On the Hyers-Ulam stability of an Euler-Lagrange type cubic functional equation,” Journal of Computational Analysis and Applications, vol. 7, no. 1, pp. 21–33, 2005. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. K. W. Jun, H. M. Kim, and J. Son, “Generalized Hyers-Ulam stability of a quadratic functional equation,” Functional Equations in Mathematical Analysis, vol. 2012, pp. 153–164, 2012.
  17. K. Ravi, M. Arunkumar, and J. M. Rassias, “Ulam stability for the orthogonally general Euler-Lagrange type functional equation,” International Journal of Mathematics and Statistics, vol. 3, no. 8, pp. 36–46, 2008. View at MathSciNet
  18. H. M. Kim, J. M. Rassias, and J. Lee, “Fuzzy approximation of Euler-Lagrange quadratic mappings,” Journal of Inequalities and Applications, vol. 2013, article 358, 15 pages, 2013.